# SDR DALA2024090108605

- Difficulty date: August 30, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 92,268 hours, 42,054 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3242 DISC: TAKE OFF ABORTED DUE FWD CARGO DOOR ECAM MSG. C/A: PERFORMED OPERATIONAL TEST OF FWD CARGO DOR I/A/W A320 AMM 52-31-00. OPS CHECKS GOOD. DEFERRED FWD CARGO DOOR INDICATION PER MEL 52-70- 01H. M PROCEDURES C/W. PLACARD INSTALLED. (LP: 6073636)
